Empilements de sphères
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 727, 23 p.
@incollection{SB_1989-1990__32__375_0,
     author = {Oesterl\'e, Joseph},
     title = {Empilements de sph\`eres},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:727},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     zbl = {0731.52005},
     mrnumber = {1099882},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1989-1990__32__375_0/}
}
TY  - CHAP
AU  - Oesterlé, Joseph
TI  - Empilements de sphères
BT  - Séminaire Bourbaki : volume 1989/90, exposés 715-729
AU  - Collectif
T3  - Astérisque
N1  - talk:727
PY  - 1990
DA  - 1990///
IS  - 189-190
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1989-1990__32__375_0/
UR  - https://zbmath.org/?q=an%3A0731.52005
UR  - https://www.ams.org/mathscinet-getitem?mr=1099882
LA  - fr
ID  - SB_1989-1990__32__375_0
ER  - 
%0 Book Section
%A Oesterlé, Joseph
%T Empilements de sphères
%B Séminaire Bourbaki : volume 1989/90, exposés 715-729
%A Collectif
%S Astérisque
%Z talk:727
%D 1990
%N 189-190
%I Société mathématique de France
%G fr
%F SB_1989-1990__32__375_0
Oesterlé, Joseph. Empilements de sphères, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 727, 23 p. http://www.numdam.org/item/SB_1989-1990__32__375_0/

[B,M] A. M. Bergé et J. Martinet - Réseaux extrêmes pour un groupe d'automorphismes, à paraître dans les actes des Journées Arithmétiques de Luminy, 1989, éditions Astérisque. | Zbl

[B] N. Bourbaki - Éléments de mathématique, Intégration, Act. Sci. et Ind., ed. Hermann, 1963. | MR

[C,S] J. H. Conway and N. J. A. Sloane - Sphere packings, lattices and groups, Grundlehren der mathematischen Wissenschaften 290, Springer Verlag, 1988. | MR | Zbl

[Co] H. S. M. Coxeter - Introduction to Geometry, John Wiley & sons, 1961. | MR | Zbl

[E] N. Elkies - Lettres électroniques à N.J. SLOANE, du 15 août et du 15 septembre 1989.

[Fe] J. Fejes - Über einen geometrischen Satz, Math. Z. 46 (1940), 79-83. | EuDML | JFM | MR

[G] R. Godement - Domaines fondamentaux des groupes arithmétiques, Séminaire Bourbaki, mai 1963, exposé n° 257, Benjamin, volume 1962- 63, New York, 1966. | EuDML | Numdam | MR | Zbl

[Go] W. J. Gordon - Linking the conjectures of Artin-Tate and Birch-Swinnerton-Dyer, Compositio math. 38 (1979), 163-199. | EuDML | Numdam | MR | Zbl

[Gr] B. H. Gross - Group representations and lattices, preprint. | MR | Zbl

[K,L] G. A. Kabatiansky and V. I. Levenshtein - Bounds for packings on a sphere and in space, Problems of Information Transmission 14, n° 1, 1978, 1-17.

[K,Z] A. Korkine et G. Zolotareff - Sur les formes quadratiques positives, Math. Ann. 11 (1977), 242-292. | JFM | MR

[Mil.1] J. S. Milne - The Tate-Šafarevič group of a constant Abelian variety, Invent. math. 6 (1968), 91-105. | MR | Zbl

[Mil.2] J. S. Milne - On a conjecture of Artin and Tate, Annals of math. 102 (1975), 517-533. | MR | Zbl

[Ro] C. A. Rogers - Packing and covering, Cambridge tracts in mathematics and mathematical physics, vol. 54, Cambridge University Press, 1964. | MR | Zbl

[R,T] M. Y. Rosenbloom and M. A. Tsfasman - Multiplicative lattices in global fields, à paraître dans Invent. math., 1990. | MR | Zbl

[Sh.1] T. Shioda - The Galois representation of type E8 arising from certain Mordell-Weil groups, Proc. Jap. Acad. 65, Ser. A (1989), 195-197. | MR | Zbl

[Sh.2] T. Shioda - Mordell-Weil lattices and Galois representation, I, II, III, Proc. Jap. Acad. 65, Ser. A (1989), 268-271, 296-299, 300-303. | MR | Zbl

[Sh.3] T. Shioda - Construction of elliptic curves over Q(t) with high rank : a preview, Proc. Jap. Acad. 66, Ser. A (1989), 57-90. | MR | Zbl

[Sh.4] T. Shioda - Construction of elliptic curves with high rank via the invariants of the Weyl groups, preprint. | MR

[Sh.5] T. Shioda - Mordell-Weil lattices of type E8 and deformation of singularities, preprint. | MR

[Sh.6] T. Shioda - Mordell-Weil lattices and sphere packings, preprint. | MR

[Si] C. L. Siegel - A mean value theorem in the geometry of numbers, Ann. of math. 46 (1945), 340-347. | MR | Zbl

[Ta] J. Tate - On the conjectures of Birch and Swinnerton-Dyer and a geometric analog, Séminaire Bourbaki 1965/66, exposé n° 306. | Numdam | Zbl

[T,S] J. Tate and I. R. Safarevic - The rank of elliptic curves, Dokl. Akad. Nauk SSSR 175 (= Soviet Math. 8) (1967), 917-925. | MR | Zbl

[Th] A. Thue - Om nogle geometrisk-taltheoretiske Theoremer, Forhandlige ved de Skandinaviske Naturforskeres, 14 Møde, Kjøbenhavn, 1882, 352- 353. | JFM

[Vo] G. Voronoï - Sur quelques propriétés des formes quadratiques positives parfaites, J. reine angew. Math. 133 (1908), 97-178. | JFM